# SDR UIEA2024120201141

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPGRADE - TIME - LIMITED REPAIR DOUBLER ON FWD LOWER CORNER OF AFT CARGO DOOR OUTER SURFACE.( 1.RMV DOUBLER I.A.W SRM 51-40-02-0G-0, REV.122. 2.ACCOMPLLSH I.A.W EL NO.T2024A52M-2787,REV.0 (SRM 52-30-01-2R-2, REPALR 2, REV.122). 3.JOB COMPLETED AND COND CHK NML. )
